I have had diarrhea almost every day for almost 4 months now...I am happy to say that the Dr. Rx me a medicine called Colestid and it has slowed it down enough that I am starting to do my "normal" things again...thank God. Anyway, I am experiencing really bad hair loss. Does anybody else have this, or have had this experience?? I stopped birth control pills in February (before the diarrhea started) and went back on them at the end of May...I have been so stressed out over all of this IBS stuff with all of the tests and all and not knowing what is causing all of this diarrhea (all tests were pretty much normal so IBS is the Dx)...I also haven't been eating very much because I am afraid of what it will do to me (I am eating much better now)...and I have lost about 10lbs.
Could this be why I am losing hair?? From what I have read, it sounds like a condition called TE, when your hair enters into the resting phase and sheds rapidly. ANybody else have this happen?? And of so, when does it stop?